# SDR 2022FA0000778

- Difficulty date: November 11, 2022
- Submitted: December 30, 2022
- Operation: General aviation
- Aircraft: N835CB
- Make and model: Cessna 525B
- Aircraft serial: 525B0284
- Aircraft time: 4,058 hours, 2,454 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEPARTING ASPEN, EVERYTHING NORMAL DURING INITIAL CLIMB. CAPTURED FLIGHT LEVEL 230 WITH AUTOPILOT ENGAGED, AS THE PLANE ACCELERATED,  THE FORWARDED TRIM REACHED ITS LIMIT AND THE AUTOPILOT DISENGAGED AND PLANE BEGAN TO CLIMB. PILOT TOOK MANUAL CONTROL TO RETURN TO ALTITUDE. IT TOOK CONSIDERABLE FORWARD PRESSURE ON YOKE TO KEEP PLANE FROM CLIMBING. PILOT REDUCED THE SPEED TO APPROXIMATELY 180 KNOTS TO REDUCE LIFT OF WINGS TO HAVE BETTER PITCH CONTROL. PILOT DECIDE TO DIVERT TO SALT LAKE CITY AND LANDED WITH ZERO FLAPS, THE LANDING WAS SOFT AND UNEVENTFUL.
